Re: Depression and Ortho Tricyclene


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Maria on January 22, 2001:
In Reply to: Depression and Ortho Tricyclene posted by bluegirl on October 12, 2000:
>>  Has anyone heard of Ortha Tricyclene causing depression? Someone said they had read a study where the majority or at least a lot of teenage girls on this pill suffered from depression. Would St. johns Wort work? I am having problems with a boy. I did something I should not have 5 months ago and the boy has ignored me since the incident. I feel that I did something to cause him not to like me. My mom says boys are like that - they get what they can and then move on. I have talked to my friends about this and they say I will get over it - but I'm not getting over it. I feel hopeless about my future, feel like everyone knows what happened and no boy will ever like me again. I wish I could take it all back. I feel fat (gained 10 lbs on the pill) and ugly though everyone tells me it isn't true. I cry all the time and wake up thinking it is just another poopy day. The things that used to make my happy don't now and I am struggling in school. HELP!!

Oh my gosh! I had never heard about it causing depression, but I have been more depressed and insecure since i started about 5 months ago than ever in my life. Part of it is the stress of school and my future, and yes, I too am having issues with my boyfriend, wondering if he values me as much as I value him. I think the pill does have something to do with the wildness of the moodswings though. Hopefully there is a supplement or way to fix that. I didnt gain any weight on the pill and like how it has effected my skin.




Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]